MathSciNet Relay Station
MathSciNet bibliographic data
MR107301 (21 #6026) 60.00 (94.00)
Lloyd, S. P. A sampling theorem for stationary (wide sense) stochastic processes. Trans. Amer. Math. Soc. 92 1959 1–12.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement